MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS
Model Number ZCU300
Medical Device Problem Codes Material Fragmentation (1261); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: product testing could not be performed since the product was not returned for evaluation (discarded).Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that another complaint was received from this production order.However, the complaint issues were not related.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic of the intraocular lens sheered off upon insertion into the patient's right eye.The iol was centered and hence doctor left it in the eye.During one day post-op examination, it was examined that the iol had decentered.The iol was explanted and a new lens of different model (sn: (b)(4)) was implanted.There was no injury to the patient during the process, however, incision was enlarged with suture placement to close the wound.The patient is doing well post-op with uncorrected vision 20/25.No further information is available.

Brand Name
TECNIS TORIC II 1-PIECE ACRYLIC
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10691537
Report Number9614546-2020-00450
Device Sequence Number3281929
Product Code HQL
UDI-Device Identifier05050474660014
UDI-Public(01)05050474660014(17)250227
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Model NumberZCU300
Device Catalogue NumberZCU300U130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR